# SDR SWAA2013100120588

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 34,506 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LENS LOOSE.  R & R SIGN IAW MM.
